Le Poumon et le coeur · 1982
[Drug induced pulmonary disease. Diffuse interstitial pneumonitis during chemoradiotherapy for small cell carcinoma of the lung. Two cases (author's transl)].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Riou R, Duvillard P, Touraine R
Аннотация
Two patients with small cell carcinoma of the lung treated by chemoradiotherapy developed, diffuse interstitial pneumonitis after 7 and 21 months of treatment while in complete remission of their malignant disease. One patient died after an acute respiratory distress syndrome, but the second improved after steroid therapy and discontinuation of cytotoxic therapy. Pulmonary toxicity appeared to be related to cyclophosphamide therapy, but radiation therapy could have potentiated cyclophosphamide toxicity as it has been shown in bleomycin lung disease.